# SDR AALA202411272067

- Difficulty date: October 20, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 36,250 hours, 14,908 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: E5347042620200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON STRINGER 43L LOCATED BETWEEN FR 56 AND FR 57 IN AFT CARGO COMPARTMENT. ACCOMPLISHED REPAIR PER EA 359577
